# SDR FDEA202505080728

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66247
- Aircraft time: 5,757 hours, 2,860 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876111
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 241ZFF DAMAGED. REPAIRED MAIN DECK CARGO COMPARTMENT FLOORBOARD PANEL #241ZFF P/N 145T5876-111 AT   STA. 972.32 TO STA 1114.82 LBL 54.75 TO LBL 77.50 IN REF TO SRM 53-00-50-2R FIG 201 REPAIR 1   SHEET 1. THIS IS A MAJOR REPAIR.
